# SDR DALA2022121908203

- Difficulty date: December 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N306DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55085
- Aircraft time: 5,238 hours, 2,634 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AMDS 5352-01038-01A STEP 10E FOUND FRAME AT F.S. 973 LEFT SIDE OF A/C CRACKED PLANNING CONTACTED AND AMDS 5352-01038-08A ATTACHED. AD RELATED. AMDS 5352-01038-08A STEPS 1-5 COMPLETE. STEP 6 LEFT FRAME AT STATION F.S 793 REMOVED. WIP (014043) INSTALLED LONGERON FROM STEP 6 TO COMPLETION PER AMDS 5352-01038-08A, JOB COMPLETE OK FOR SERVICE.
